RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 7  


Representation of solutions to the problem of the motion of a heavy rigid body in the Kovalevskaya case in terms of Weierstrass $\zeta$- and $\wp$-functions and nonintegrability of the Hess case by quadratures
A. V. Belyaev
3
Geodesics in the sub-Riemannian problem on the group $\mathrm{SO}(3)$
I. Yu. Beschastnyi, Yu. L. Sachkov
29
Spectral analysis on the group of conformal automorphisms of the unit disc
V. V. Volchkov, Vit. V. Volchkov
57
Modules of Gorenstein dimension zero over graph algebras
E. S. Golod, G. A. Pogudin
81
Singular Fano threefolds of genus 12
Yu. G. Prokhorov
101
Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by de la Vallée-Poussin means
I. I. Sharapudinov
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019